Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Case study: The risks of childhood vaccinations

About the author: 

My daughter is six years old and has chronic asthma

My daughter is six years old and has chronic asthma. At present she is taking twice the recommended maximum dose of inhaled steroids for children and is recovering from whooping cough, despite being fully vaccinated as a baby.

We believe that her health problems have been exacerbated or even caused by childhood vaccinations. Her reaction to the first diptheria-whooping cough-tetanus shot was to scream non-stop for 12 hours, a reaction we were told was "normal". She was hospitalized with a high fever after the measles-mumps-rubella vaccine, after which she developed bowel problems, and then, after the DPT booster, "full blown" asthma.We were talked into allowing her to be given two flu vaccinations. After that she contracted one virus after another and numerous ear infections so that she was constantly on antibiotics.

We feel that the inhaled steroids are also having side effects. She has developed thinning skin, she has gained no weight at all in 18 months, and her feet have stopped growing.

Elimination diets and homeopathy have proved largely unsuccessful. In view of her past experiences, we are extremely reluctant to allow the suggested measles vaccine. S M, Romney Marsh, Kent.....

Your daughter's case sounds like an iatrogenic nightmare. In a recent recent study, children given the whooping cough vaccine were six times as likely to develop asthma. The high-pitched screaming she developed after the DPT is a US government recognized side effect, not a "normal reaction", and the thinning skin and growth problems are classic side effects of inhaled steroids. Ear infections and viral infections not helped by antibiotics. Given that she is showing signs of extreme intolerance to her drugs, we urge you to immediately contact an experienced nutritional doctor highly experienced in successful asthma treatment who can attempt to repair all the damage caused by "preventive" medicine.


Zantac

Des: making amends

You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved